Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 15 > Decomposition of S*α-Continuity
< Back to Volume

Decomposition of S*α-Continuity

Full Text PDF

Abstract:

The main purpose of this paper is to introduce the concepts of S*αt -sets, S*αt -Continuity and obtain decomposition of Semi *α-Continuity in topological spaces.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 15)
Pages:
43-47
Citation:
V. Thiripurasundari and S. Suganya, "Decomposition of S*α-Continuity", Bulletin of Mathematical Sciences and Applications, Vol. 15, pp. 43-47, 2016
Online since:
May 2016
Export:
Distribution:
References:

[1] AL-Nashef B, A decomposition of α-continuity and semi-continuity, Acta Math. Hungar., 97(1- 2)(2002), 115-120.

[2] Ganster M and Reilly I. L, A decomposition of continuity, Acta Math. Hungar, 56(1990), 299-301.

[3] Levine N, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly, 70 (1963), 36-41.

[4] Levine N, Generalized Closed Sets in Topology, Rend. Circ. Mat. Palermo, 19(2) (1970), 89-96.

[5] Mashhour A. S, El-Monsef M. A and El-Deep S. N, On pre-continuous and weak pre-continuous mappings, Proc. Math. and Phys. Soc. Egypt, 53(1982), 47-53.

[6] Njastad O, On some classes of nearly open sets, Pacific J. Math, 15(1965), 961-970.

[7] Noiri T, Sayed O. R, On decomposition of continuity, Acta Math. Hungar, 111(1-2)(2006), 1-8.

[8] Robert A, and Pious Missier S, Semi-Star-Alpha-Open Sets and Associated Functions, International Journal of Computer Applications, 104(16)(2014), 24-29.

[9] Rose D, On Levine's decomposition of continuity, Canad. Math. Bull, 21(1978), 477-481.

[10] Rose Mary S, Arivu Chelvam A, and Ravi O, Contra g∗-continuity and Separation Axioms, International Journal of Current Research in Science and Technology, 1(4)(2015), 25-31.

[11] Rose Mary S, Kavitha T, and Ravi O, Decompositions of g-continuity, International Journal of Mathematics and its applications, 3(2)(2015), 1-8.

[12] Thivagar M. L and Nirmala Rebecca P, On Topological closed graphs in the new form, Jordan Journal of Mathematics and Statistics 5(4), 2012, 251 - 266.

[13] Tong J, On decomposition of continuity in topological spaces, Acta Math. Hungar, 54 (1989), 51-55.

Show More Hide
Cited By:
This article has no citations.